# SDR COMA9660157

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Part number: 501125904
- Condition: Failed
- Location: Stick Pusher
- Part time: 6,786 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STALL FAIL ABNORMAL CAPTION DISPLAYED.  REPLACED STICK PUSHER ACTUATOR.
